# SDR 2003UALA00490

- Difficulty date: June 11, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 22,378 hours, 7,587 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE EXPERIENCED A FLAMEOUT. REPLACED FMU.  REMOVED FMU DISASSEMBLED AT OEM, REVEALING A BUILD ERROR IN THE SPILL VALVE SLEEVE.
